# SDR AALA201510049005

- Difficulty date: October 3, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,631 hours, 23,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2468
- Condition: Faulty
- Location: Cabin
- Part time: 37,112 hours, 21,320 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EPSU FAULT.  REPLACED IAW AMM 33-51-38-000-001.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
